Journal article icon

Journal article

Local Limit Theorems for Sequences of Simple Random Walks on Graphs

Publication status:
Published

Actions


Access Document


Publisher copy:
10.1007/s11118-008-9101-9

Authors


More by this author
Institution:
University of Oxford
Division:
MPLS
Department:
Mathematical Institute
Role:
Author
Journal:
POTENTIAL ANALYSIS More from this journal
Volume:
29
Issue:
4
Pages:
351-389
Publication date:
2008-12-01
DOI:
EISSN:
1572-929X
ISSN:
0926-2601
Keywords:
Pubs id:
pubs:7683
UUID:
uuid:abaf3742-819f-4ea1-8072-cfe2b2f71d17
Local pid:
pubs:7683
Source identifiers:
7683
Deposit date:
2012-12-19

Terms of use


Views and Downloads






If you are the owner of this record, you can report an update to it here: Report update to this record

TO TOP